A relationship between two forms of linear rank procedures for censored data

Kishan G. Mehrotra, Joel E. Michalek, Daniel Mihalko

Research output: Contribution to journalArticlepeer-review

17 Scopus citations

Abstract

This paper gives a useful relationship between two popular classes of linear rank statistics for arbitrarily right censored data. The relationship allows a linear rank procedure with certain optimal properties to be transformed into the form of a procedure having established asymptotic properties under proportional hazards alternatives.

Original languageEnglish (US)
Pages (from-to)674-676
Number of pages3
JournalBiometrika
Volume69
Issue number3
DOIs
StatePublished - Dec 1 1982

Keywords

  • Accelerated failure time model
  • Censored data
  • Life testing
  • Linear rank test

ASJC Scopus subject areas

  • Statistics and Probability
  • Mathematics(all)
  • Agricultural and Biological Sciences (miscellaneous)
  • Agricultural and Biological Sciences(all)
  • Statistics, Probability and Uncertainty
  • Applied Mathematics

Fingerprint Dive into the research topics of 'A relationship between two forms of linear rank procedures for censored data'. Together they form a unique fingerprint.

Cite this